advertisement
Question
Posted by: Anon | 2008/07/15

Triphasil and menstration

Hhi there Doc
Please could you help me. I started Triphasil 3 months ago and for the past 2 months my period was exactly on time yet this month my 3rd month i havent recieved my period. Its been 2 days since i've taken the pills that are to make the period start. I am sexually sctive and use the pull out method and use condoms now and then. Should i wait a few days and see if my period comes or should i consult a doctor?
Please some advice will be muc appreciated.
Thank you
Regards
Anon

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Wait a few days and see if your period comes.They can vary by a couple of days.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement